[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]
Re: Re: [IP] Infusion site irritation
- To: Insulin Pumpers <email @ redacted>
- Subject: Re: Re: [IP] Infusion site irritation
- From: Michael <email @ redacted>
- Date: Sun, 9 Nov 1997 13:32:27 -0800 (PST)
On Sun, 9 Nov 1997 email @ redacted wrote:
> just another hint re: sites. when using betadine you want to allow it to dry
> then wipe it off prior to applying the tape. reason, the betadine creates a
> barrier that washes off. so, when you shower the set can become dislogded.
> i learned this when working with a patient who was using the betadine method
> and was losing all of his sites every time he showered. once we switched how
> he was using the betadine the problem resolved. good luck.
Use a skin prep such as smith-nephew to make the skin tacky, works like a
charm and the edges never peel up.